# SDR WX0A2022082674220

- Difficulty date: August 26, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 48,542 hours, 31,284 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 1406Z
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FA REPORTED FWD CABIN MEGAPHONE WEAK / REMOVED AND REPLACED MEGAPHONE PER AIRBUS A320 LOPA A1250001L03, OPS CHECK GOOD"
